# SDR SWAA2022111462430

- Difficulty date: October 20, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 535 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER, BS 535 S26L WL 153. FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A-1 FIG 103 DETAIL A..   REMOVED FASTENERS AND REMOVED DAMAGE ON STRINGER SECTION BETWEEN BS 500D+11.5' TO 536  IAW SRM 53-00-03-2R-1 PAR 4. FIG 205.  LOCATED AND DRILLED A NEW STRINGER SECTION AND HAT CHANNEL IAW SRM 53-00-03-2R-1 PAR. 4 FIG. 205.  APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS AND THE BARE SURFACES IAW SRM 51-20-01.  APPLIED PRIMER IAW SOPM 20-41-02.   INSTALLED THE REPAIR STRINGER SECTION  AND HAT CHANNEL IAW SRM 53-00-03-2R-1 PAR. 4 FIG. 205.
